Phoenix Probe International Speakers for March 2020

 Phoenix Probe International Conferences

Venue Held At @ – YMCA, St Albans Rd, Lytham St Annes, Nr Blackpool, FY8 1XD Our Venue @ Google Maps

Tickets are £26 per day or £47 for both days per person. Further details can be obtained from Laura on 07979333600

Saturday 28th March 2020. Team PROBE Sincerely Thanks You & Your Support For Making Our Conferences Successful. Here Is Our Excellent Speaker Line Up.


Opening Address & Introduction

10:30 – 11:45 Brian Haliwell – Veteran of PROBE,

10:30 – 11.45 Brian Halliwell – Is this all there is, a question that has been asked since the dawn of time. Part 2. Countless civilisations scientist’s philosophers have tried to find answers. Discussed by Brian in Part 1 at the October 2017 gathering. Various great thinkers lives were dominated by this question. For example St Cuthbert the Venerable, Bede and Philosopher Jeremy Bentham. In part 2 we will discuss others dominated by the question. Is This All There Is.

11.45 – 12:00 Break for 15 min.

12:00 -13:15 Jeff Moranuk The Dumbing Down of Our Imaginative Thinking. With over 20 years experience of working within hundreds of schools. Jeff has gained a wealth of insight into the system. Did you know we have 98% imaginative thinking at the age 4 to 5 years and that drops to 12% at 10 years, and down to 2% in the average adult of 31 years. This has not happened by accident, but through the systematic dumbing down of our children within the control system we call education. An excellent and informative speaker.

1:15 – 2:00 45 min lunch break.

ellis

14:00 – 15:15 Ellis Taylor

In The Sights of Darkness… are those that denounce it. In this world, but not of it, they are defamed, cheated, impoverished, censored, threatened, attacked… yet they refuse to be silent, even those that have fallen have never surrendered. Testimonials, personal knowledge and experience inform this presentation.

15:15 – 15:30 Break for 15 min.

15:30 – 16:45 Michael Feeley -The Event

mfe

Michael will discuss his many personal experiences which include such subjects as time travel and the science behind it. Michael has personally travelled time and will talk about this and some of his close encounters and channelled messages that have answered for him why one individual became the hub of other worldly information intended for humanity. Find out how a quiet child of humble beginnings developed galactic council connections. A galactic council who have also influenced this talk.

Sunday 29th March 2020

10:25 – 10:30 Brian Halliwell – Welcome to Phoenix Probe International 2020 Conference Blackpool.

frankpr

 

10:30 – 11:45 Frank Willis – Chi and the Paranormal. What is Chi? How does it affect you and why is it part of the paranormal. Chi Master Frank will take you on his personal journey in understanding Chi and his paranormal experiences, Frank has similarities with others who have had experiences with spirit, ghosts, aliens and UFO’s.

11.45 -12:00 Break for 15 minutes.

guy

12.00 – 13.15 Guy NeedlerPsycho-Spiritual Healing. Guy is a metaphysical author & healer and full member of The Complimentary Medicine Association. With over 20 years experience in complimentary healing therapies, specialising in energy & vibrational healing and psycho–spiritual healing methods that he has developed. With advice & direction from spirit. In this lecture Guy will describe why disharmonious energies and thoughts result in our physical body getting ill and how illness can manifest. He will describe a number of different ways in which these illnesses can be removed energetically and how psycho–spiritual healing can re-programme our psychology to affect changes, in our personality and how we respond to different situations, individuals and environments we find ourselves in that create phobias, anxiety depression schizophrenia, psychosis. He will also describe why dementia and Alzheimer’s is produced and why it can never be cured. If time allows Guy will take the audience into a personalised psycho-spiritual healing process.

 

13:00 – 14:00 Lunch Break For 1 Hour

jane

14:00 – 15:15 Jane Williams – Author of Children of the Universe,

Jane Williams is an occult researcher and author of the book: THE
CHILDREN OF THE UNIVERSE. A Book of Disclosure and Survival.

“My talk will be centred around exposing the physical links or clues we
have to the E.T. presence. For example, through Genesis, our Legal
system and the Bloodlines, the ruling elite are telling us ‘in plain
sight’ the truth most of us don’t see.”

A Tall White contactee and experiencer, Jane will talk about her
encounter and psychic experiences. As an activist in her home town, Jane
will be finishing with some information, we all need to be fully aware
of concerning the 5G roll-out and Agenda 2030 and how this is being
implemented.

15:15 – 15:30 Break for 15 minutes.

mfe

15:30 – 16:45 Michael Feeley – The Sacred Human. Michael discusses subjects not usually associated with UFO conferences but with this talk he will extend the normal boundaries of the expected subject matter. If we want full contact then this information is what we need to know and how does Michael know?. He was directly told and you will find by whom. The prison that currently houses humanity can be removed with the information Michael shares with you. Michael will also answer many questions over this weekend such as the Elongated Skull Mystery, Diatonic Ratios within Crop Circles that contain sonic messages, and how plasma balls seen creating these formations are vacuum domains of the mind.

But whose Mind? The Nazca Lines, Monolith Structures, Crystal Skulls and that the human race are not from planet earth but another star system entirely, these are just some of the subjects discussed. Plus many more.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s